Hi everyone...this past weekend I noticed my urine has turned a dark brownish-orange; with all the water I am drinking it has been being fairly clear until a few days ago. I am in wk 7 tx and the only thing I've changed is to add a B-6 supplement daily. "Brown urine" is one of the "call your doctor immediately if..." warnings so I'm wondering if this has happened to anyone else? Thanks.
I'm not a doctor but I ws a Corpsman in the Navy and one of the signs for dehydration is dark or concentrated urine. It's probably the vitamin supplement Deb but usually you can call the mfg to see if this is so. Back when I was a health nutt I took vitamins that turned the water canary yellow or almost blood orange-depending on what time of the day it was. But my advice? Always err on the side of caution and let your Hepatologist know what you are taking-even the smallest thing could be important.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.